Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Erratum: ``The $ Q$-topology, Whyburn type filters and the cluster set map'' (Proc. Amer. Math. Soc. 59 (1976), 161-166)


Author: Robert A. Herrmann
Journal: Proc. Amer. Math. Soc. 65 (1977), 375
MSC: Primary 54J05
DOI: https://doi.org/10.1090/S0002-9939-1977-0482731-8
Original Article: Proc. Amer. Math. Soc. 59 (1976), 161-166.
MathSciNet review: 0482731
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54J05

Retrieve articles in all journals with MSC: 54J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0482731-8
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society